MathSciNet Relay Station
MathSciNet bibliographic data
MR1914936 60G42
de la Rue, Thierry Vitesse de dispersion pour une classe de martingales. (French) [Rate of dispersion for a class of martingales] Ann. Inst. H. Poincaré Probab. Statist. 38 (2002), no. 4, 465–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement